MathSciNet Relay Station
MathSciNet bibliographic data
MR2789403 (2011j:93119) 93E11 (93B36)
Dong, Hongli; Wang, Zidong; Ho, Daniel W. C.; Gao, Huijun Variance-constrained $\scr H\sb \infty$ filtering for a class of nonlinear time-varying systems with multiple missing measurements: the finite-horizon case. IEEE Trans. Signal Process. 58 (2010), no. 5, 2534–2543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement